Alert archive / Maryland / Winter Storm Warnings in 2014
Winter Storm Warning 4, NWS Pittsburgh, PA
NWS Pittsburgh, PA issued this winter storm warning at Feb 12, 2014, 3:51 AM EST. It took effect at Feb 12, 2014, 9:00 PM EST. It was in force for 22 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 12, 2014, 3:51 AM EST (08:51 UTC)
- In effect from
- Feb 12, 2014, 9:00 PM EST
- Expired
- Feb 13, 2014, 7:00 PM EST
- In force
- 22 hr
- Issued by
- NWS Pittsburgh, PA
The text
As transmitted, in the capitals the NWS used until 2016.
989 WWUS41 KPBZ 120851 WSWPBZ URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE PITTSBURGH PA 351 AM EST WED FEB 12 2014 MDZ001-WVZ023-041-121700- /O.UPG.KPBZ.WS.A.0003.140213T0200Z-140214T0000Z/ /O.NEW.KPBZ.WS.W.0004.140213T0200Z-140214T0000Z/ GARRETT-PRESTON-TUCKER- INCLUDING THE CITIES OF...OAKLAND MD...KINGWOOD...PARSONS 351 AM EST WED FEB 12 2014 ...WINTER STORM WARNING IN EFFECT FROM 9 PM THIS EVENING TO 7 PM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A WINTER STORM WARNING FOR SNOW...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 7 PM EST THURSDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. * SNOW ACCUMULATIONS...6 TO 8 INCHES. * SNOW BEGINNING...WEDNESDAY EVENING. * PERIOD OF MOST INTENSE SNOW...AFTER 10PM WEDNESDAY NIGHT THROUGH THURSDAY MORNING. * SNOW ENDING...LATE THURSDAY AFTERNOON. * IMPACTS...HAZARDOUS TRAVEL CONDITIONS ARE EXPECTED DUE TO REDUCED VISIBILITY AND SNOW ACCUMULATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING FOR SNOW MEANS THAT HEAVY SNOWFALL WILL MAKE TRAVEL DANGEROUS. IF YOU MUST VENTURE OUT AT ALL...USE EXTREME CAUTION. REPORT SNOW ACCUMULATION TO THE NATIONAL WEATHER SERVICE BY CALLING...412-262-1988...POSTING TO THE NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER @NWSPITTSBURGH. && $$ 34
9 follow-up statements
355 WWUS41 KPBZ 121258 WSWPBZ URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE PITTSBURGH PA 758 AM EST WED FEB 12 2014 MDZ001-WVZ023-041-122100- /O.CON.KPBZ.WS.W.0004.140213T0200Z-140214T0000Z/ GARRETT-PRESTON-TUCKER- INCLUDING THE CITIES OF...OAKLAND MD...KINGWOOD...PARSONS 758 AM EST WED FEB 12 2014 ...WINTER STORM WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 7 PM EST THURSDAY... * SNOW ACCUMULATIONS...6 TO 8 INCHES. * SNOW BEGINNING...THIS EVENING. * PERIOD OF MOST INTENSE SNOW...AFTER 10PM TONIGHT THROUGH THURSDAY MORNING. * SNOW ENDING...LATE THURSDAY AFTERNOON. * IMPACTS...HAZARDOUS TRAVEL CONDITIONS ARE EXPECTED DUE TO SNOW ACCUMULATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING FOR SNOW MEANS THAT HEAVY SNOWFALL WILL MAKE TRAVEL DANGEROUS. IF YOU MUST VENTURE OUT AT ALL...USE EXTREME CAUTION. REPORT SNOW ACCUMULATION TO THE NATIONAL WEATHER SERVICE BY CALLING...412-262-1988...POSTING TO THE NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER @NWSPITTSBURGH. && $$ PAZ074>076-WVZ021-022-122100- /O.NEW.KPBZ.WW.Y.0009.140213T0500Z-140213T2100Z/ WESTMORELAND RIDGES-FAYETTE-FAYETTE RIDGES-MARION-MONONGALIA- INCLUDING THE CITIES OF...LIGONIER...DONEGAL...UNIONTOWN... CHAMPION...OHIOPYLE...FAIRMONT...MORGANTOWN 758 AM EST WED FEB 12 2014 ...WINTER WEATHER ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 4 PM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A WINTER WEATHER ADVISORY FOR SNOW|...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 4 PM EST THURSDAY. * SNOW ACCUMULATIONS...2 TO 4 INCHES. * SNOW BEGINNING...10 PM TO MIDNIGHT. * PERIOD OF MOST INTENSE SNOW...AROUND DAWN ON THURSDAY. * SNOW ENDING...LATE ON THURSDAY AFTERNOON. * IMPACTS...HAZARDOUS TRAVEL CONDITIONS ARE EXPECTED DUE TO SNOW COVERED ROADS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY MEANS THAT SNOW WILL CAUSE TRAVEL DIFFICULTIES. USE CAUTION WHILE DRIVING AND REPORT SNOW ACCUMULATION TO THE NATIONAL WEATHER SERVICE BY CALLING 412-262-1988...POSTING TO THE NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER @NWSPITTSBURGH. && $$ 15
305 WWUS41 KPBZ 121718 WSWPBZ URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE PITTSBURGH PA 1218 PM EST WED FEB 12 2014 MDZ001-WVZ023-041-130130- /O.CON.KPBZ.WS.W.0004.140213T0200Z-140214T0000Z/ GARRETT-PRESTON-TUCKER- INCLUDING THE CITIES OF...OAKLAND MD...KINGWOOD...PARSONS 1218 PM EST WED FEB 12 2014 ...WINTER STORM WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 7 PM EST THURSDAY... * SNOW ACCUMULATIONS...6 TO 8 INCHES. UP TO 10 INCHES ON THE HIGHEST ELEVATIONS. * SNOW BEGINNING...THIS EVENING. * PERIOD OF MOST INTENSE SNOW...AFTER 10PM TONIGHT THROUGH THURSDAY MORNING. * SNOW ENDING...THURSDAY EVENING. * IMPACTS...HAZARDOUS TRAVEL CONDITIONS ARE EXPECTED DUE TO SNOW ACCUMULATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING FOR SNOW MEANS THAT HEAVY SNOWFALL WILL MAKE TRAVEL DANGEROUS. IF YOU MUST VENTURE OUT AT ALL...USE EXTREME CAUTION. REPORT SNOW ACCUMULATION TO THE NATIONAL WEATHER SERVICE BY CALLING...412-262-1988...POSTING TO THE NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER @NWSPITTSBURGH. && $$ PAZ074>076-WVZ021-022-130130- /O.CON.KPBZ.WW.Y.0009.140213T0500Z-140213T2100Z/ WESTMORELAND RIDGES-FAYETTE-FAYETTE RIDGES-MARION-MONONGALIA- INCLUDING THE CITIES OF...LIGONIER...DONEGAL...UNIONTOWN... CHAMPION...OHIOPYLE...FAIRMONT...MORGANTOWN 1218 PM EST WED FEB 12 2014 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 4 PM EST THURSDAY... * SNOW ACCUMULATIONS...2 TO 4 INCHES. * SNOW BEGINNING...10 PM TO MIDNIGHT. * PERIOD OF MOST INTENSE SNOW...AROUND DAWN ON THURSDAY. * SNOW ENDING...LATE THURSDAY AFTERNOON. * IMPACTS...HAZARDOUS TRAVEL CONDITIONS ARE EXPECTED DUE TO SNOW COVERED ROADS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY MEANS THAT SNOW WILL CAUSE TRAVEL DIFFICULTIES. USE CAUTION WHILE DRIVING AND REPORT SNOW ACCUMULATION TO THE NATIONAL WEATHER SERVICE BY CALLING 412-262- 1988...POSTING TO THE NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER @NWSPITTSBURGH. && $$ 15
189 WWUS41 KPBZ 121931 WSWPBZ URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE PITTSBURGH PA 231 PM EST WED FEB 12 2014 MDZ001-WVZ023-041-130345- /O.CON.KPBZ.WS.W.0004.140213T0200Z-140214T0000Z/ GARRETT-PRESTON-TUCKER- INCLUDING THE CITIES OF...OAKLAND MD...KINGWOOD...PARSONS 231 PM EST WED FEB 12 2014 ...WINTER STORM WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 7 PM EST THURSDAY... * SNOW ACCUMULATIONS...6 TO 8 INCHES. UP TO 10 INCHES ON THE HIGHEST ELEVATIONS. * SNOW BEGINNING...THIS EVENING. * PERIOD OF MOST INTENSE SNOW...AFTER 10PM TONIGHT THROUGH THURSDAY MORNING. * SNOW ENDING...THURSDAY EVENING. * IMPACTS...HAZARDOUS TRAVEL CONDITIONS ARE EXPECTED DUE TO SNOW ACCUMULATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS WINTER STORM WARNING MEANS THAT HEAVY SNOWFALL WILL MAKE TRAVEL DANGEROUS. IF YOU MUST VENTURE OUT AT ALL...USE EXTREME CAUTION. REPORT SNOW ACCUMULATION TO THE NATIONAL WEATHER SERVICE BY CALLING...412-262-1988...POSTING TO THE NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER @NWSPITTSBURGH. && $$ PAZ074>076-WVZ021-022-130345- /O.CON.KPBZ.WW.Y.0009.140213T0500Z-140213T2100Z/ WESTMORELAND RIDGES-FAYETTE-FAYETTE RIDGES-MARION-MONONGALIA- INCLUDING THE CITIES OF...LIGONIER...DONEGAL...UNIONTOWN... CHAMPION...OHIOPYLE...FAIRMONT...MORGANTOWN 231 PM EST WED FEB 12 2014 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 4 PM EST THURSDAY... * SNOW ACCUMULATIONS...2 TO 5 INCHES. * SNOW BEGINNING...10 PM TO MIDNIGHT. * PERIOD OF MOST INTENSE SNOW...AROUND DAWN ON THURSDAY. * SNOW ENDING...LATE THURSDAY AFTERNOON. * IMPACTS...HAZARDOUS TRAVEL CONDITIONS ARE EXPECTED DUE TO SNOW COVERED ROADS. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS WINTER WEATHER ADVISORY MEANS THAT SNOW WILL CAUSE TRAVEL DIFFICULTIES. USE CAUTION WHILE DRIVING AND REPORT SNOW ACCUMULATION TO THE NATIONAL WEATHER SERVICE BY CALLING 412-262- 1988...POSTING TO THE NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER @NWSPITTSBURGH. && $$ 15
377 WWUS41 KPBZ 130246 WSWPBZ URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE PITTSBURGH PA 946 PM EST WED FEB 12 2014 MDZ001-WVZ023-041-131100- /O.CON.KPBZ.WS.W.0004.000000T0000Z-140214T0000Z/ GARRETT-PRESTON-TUCKER- INCLUDING THE CITIES OF...OAKLAND MD...KINGWOOD...PARSONS 946 PM EST WED FEB 12 2014 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 7 PM EST THURSDAY... * SNOW ACCUMULATIONS...6 TO 8 INCHES...UP TO 10 INCHES IN THE HIGHEST ELEVATIONS. * PERIOD OF MOST INTENSE SNOW...AFTER 10PM TONIGHT THROUGH THURSDAY MORNING. * SNOW ENDING...THURSDAY EVENING. * IMPACTS...HAZARDOUS TRAVEL CONDITIONS ARE EXPECTED DUE TO SNOW ACCUMULATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS WINTER STORM WARNING MEANS THAT HEAVY SNOWFALL WILL MAKE TRAVEL DANGEROUS. IF YOU MUST VENTURE OUT AT ALL...USE EXTREME CAUTION. REPORT SNOW ACCUMULATION TO THE NATIONAL WEATHER SERVICE BY CALLING...412-262-1988...POSTING TO THE NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER @NWSPITTSBURGH. && $$ PAZ074>076-WVZ021-022-131100- /O.CON.KPBZ.WW.Y.0009.140213T0500Z-140213T2100Z/ WESTMORELAND RIDGES-FAYETTE-FAYETTE RIDGES-MARION-MONONGALIA- INCLUDING THE CITIES OF...LIGONIER...DONEGAL...UNIONTOWN... CHAMPION...OHIOPYLE...FAIRMONT...MORGANTOWN 946 PM EST WED FEB 12 2014 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THURSDAY... * SNOW ACCUMULATIONS...2 TO 5 INCHES. * SNOW BEGINNING...BEFORE MIDNIGHT. * PERIOD OF MOST INTENSE SNOW...AROUND DAWN ON THURSDAY. * SNOW ENDING...LATE THURSDAY AFTERNOON. * IMPACTS...HAZARDOUS TRAVEL CONDITIONS ARE EXPECTED DUE TO SNOW COVERED ROADS. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS WINTER WEATHER ADVISORY MEANS THAT SNOW WILL CAUSE TRAVEL DIFFICULTIES. USE CAUTION WHILE DRIVING AND REPORT SNOW ACCUMULATION TO THE NATIONAL WEATHER SERVICE BY CALLING 412-262- 1988...POSTING TO THE NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER @NWSPITTSBURGH. && $$
878 WWUS41 KPBZ 130908 WSWPBZ URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE PITTSBURGH PA 408 AM EST THU FEB 13 2014 MDZ001-WVZ023-041-131715- /O.CON.KPBZ.WS.W.0004.000000T0000Z-140214T0000Z/ GARRETT-PRESTON-TUCKER- INCLUDING THE CITIES OF...OAKLAND MD...KINGWOOD...PARSONS 408 AM EST THU FEB 13 2014 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... * SNOW ACCUMULATIONS...6 TO 10 INCHES. * PERIOD OF MOST INTENSE SNOW...THROUGH NOON. * SNOW ENDING...THIS EVENING. * IMPACTS...HAZARDOUS TRAVEL CONDITIONS ARE EXPECTED DUE TO SNOW ACCUMULATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS WINTER STORM WARNING MEANS THAT HEAVY SNOWFALL WILL MAKE TRAVEL DANGEROUS. IF YOU MUST VENTURE OUT AT ALL...USE EXTREME CAUTION. REPORT SNOW ACCUMULATION TO THE NATIONAL WEATHER SERVICE BY CALLING...412-262-1988...POSTING TO THE NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER @NWSPITTSBURGH. && $$ PAZ074>076-WVZ021-022-131715- /O.CON.KPBZ.WW.Y.0009.000000T0000Z-140213T2100Z/ WESTMORELAND RIDGES-FAYETTE-FAYETTE RIDGES-MARION-MONONGALIA- INCLUDING THE CITIES OF...LIGONIER...DONEGAL...UNIONTOWN... CHAMPION...OHIOPYLE...FAIRMONT...MORGANTOWN 408 AM EST THU FEB 13 2014 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... * SNOW ACCUMULATIONS...2 TO 4 INCHES. * PERIOD OF MOST INTENSE SNOW...THIS MORNING THROUGH NOON. * SNOW ENDING...LATE THIS AFTERNOON. * IMPACTS...HAZARDOUS TRAVEL CONDITIONS ARE EXPECTED DUE TO SNOW COVERED ROADS. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS WINTER WEATHER ADVISORY MEANS THAT SNOW WILL CAUSE TRAVEL DIFFICULTIES. USE CAUTION WHILE DRIVING AND REPORT SNOW ACCUMULATION TO THE NATIONAL WEATHER SERVICE BY CALLING 412-262- 1988...POSTING TO THE NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER @NWSPITTSBURGH. && $$ 34
289 WWUS41 KPBZ 131106 WSWPBZ URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE PITTSBURGH PA 606 AM EST THU FEB 13 2014 MDZ001-WVZ023-041-131915- /O.CON.KPBZ.WS.W.0004.000000T0000Z-140214T0000Z/ GARRETT-PRESTON-TUCKER- INCLUDING THE CITIES OF...OAKLAND MD...KINGWOOD...PARSONS 606 AM EST THU FEB 13 2014 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... * SNOW ACCUMULATIONS...6 TO 10 INCHES WITH UP TO 12 INCHES IN THE HIGHEST ELEVATIONS. * PERIOD OF MOST INTENSE SNOW...THROUGH NOON. * SNOW ENDING...THIS EVENING. * IMPACTS...HAZARDOUS TRAVEL CONDITIONS ARE EXPECTED DUE TO SNOW ACCUMULATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS WINTER STORM WARNING MEANS THAT HEAVY SNOWFALL WILL MAKE TRAVEL DANGEROUS. IF YOU MUST VENTURE OUT AT ALL...USE EXTREME CAUTION. REPORT SNOW ACCUMULATION TO THE NATIONAL WEATHER SERVICE BY CALLING...412-262-1988...POSTING TO THE NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER @NWSPITTSBURGH. && $$ PAZ074>076-WVZ021-022-131915- /O.CON.KPBZ.WW.Y.0009.000000T0000Z-140213T2100Z/ WESTMORELAND RIDGES-FAYETTE-FAYETTE RIDGES-MARION-MONONGALIA- INCLUDING THE CITIES OF...LIGONIER...DONEGAL...UNIONTOWN... CHAMPION...OHIOPYLE...FAIRMONT...MORGANTOWN 606 AM EST THU FEB 13 2014 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... * SNOW ACCUMULATIONS...2 TO 4 INCHES. * PERIOD OF MOST INTENSE SNOW...THIS MORNING THROUGH NOON. * SNOW ENDING...LATE THIS AFTERNOON. * IMPACTS...HAZARDOUS TRAVEL CONDITIONS ARE EXPECTED DUE TO SNOW COVERED ROADS. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS WINTER WEATHER ADVISORY MEANS THAT SNOW WILL CAUSE TRAVEL DIFFICULTIES. USE CAUTION WHILE DRIVING AND REPORT SNOW ACCUMULATION TO THE NATIONAL WEATHER SERVICE BY CALLING 412-262- 1988...POSTING TO THE NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER @NWSPITTSBURGH. && $$ 34
789 WWUS41 KPBZ 131232 WSWPBZ URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE PITTSBURGH PA 732 AM EST THU FEB 13 2014 MDZ001-WVZ023-041-132045- /O.CON.KPBZ.WS.W.0004.000000T0000Z-140214T0000Z/ GARRETT-PRESTON-TUCKER- INCLUDING THE CITIES OF...OAKLAND MD...KINGWOOD...PARSONS 732 AM EST THU FEB 13 2014 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... * SNOW ACCUMULATIONS...ADDITIONAL 4 TO 6 INCHES. * PERIOD OF MOST INTENSE SNOW...THROUGH 2 PM. * SNOW ENDING...THIS EVENING. * IMPACTS...HAZARDOUS TRAVEL CONDITIONS ARE EXPECTED DUE TO SNOW ACCUMULATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS WINTER STORM WARNING MEANS THAT HEAVY SNOWFALL WILL MAKE TRAVEL DANGEROUS. IF YOU MUST VENTURE OUT AT ALL...USE EXTREME CAUTION. REPORT SNOW ACCUMULATION TO THE NATIONAL WEATHER SERVICE BY CALLING...412-262-1988...POSTING TO THE NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER @NWSPITTSBURGH. && $$ PAZ023-031-073-132045- /O.EXB.KPBZ.WW.Y.0009.000000T0000Z-140214T0000Z/ INDIANA-GREENE-WESTMORELAND- INCLUDING THE CITIES OF...INDIANA...WAYNESBURG...GREENSBURG... LATROBE 732 AM EST THU FEB 13 2014 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING... THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A WINTER WEATHER ADVISORY FOR SNOW...WHICH IS IN EFFECT UNTIL 7 PM EST THIS EVENING. * SNOW ACCUMULATIONS...ADDITIONAL 1 TO 3 INCHES. * PERIOD OF MOST INTENSE SNOW...THROUGH EARLY AFTERNOON. * SNOW ENDING...BY EVENING. * IMPACTS...HAZARDOUS TRAVEL CONDITIONS DUE TO SNOW COVERED ROADS. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS WINTER WEATHER ADVISORY MEANS THAT SNOW WILL CAUSE TRAVEL DIFFICULTIES. USE CAUTION WHILE DRIVING AND REPORT SNOW ACCUMULATION TO THE NATIONAL WEATHER SERVICE BY CALLING 412-262- 1988...POSTING TO THE NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER @NWSPITTSBURGH. && $$ PAZ074>076-WVZ021-022-132045- /O.EXT.KPBZ.WW.Y.0009.000000T0000Z-140214T0000Z/ WESTMORELAND RIDGES-FAYETTE-FAYETTE RIDGES-MARION-MONONGALIA- INCLUDING THE CITIES OF...LIGONIER...DONEGAL...UNIONTOWN... CHAMPION...OHIOPYLE...FAIRMONT...MORGANTOWN 732 AM EST THU FEB 13 2014 ...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL 7 PM EST THIS EVENING... * SNOW ACCUMULATIONS...ADDITIONAL 2 TO 4 INCHES. * PERIOD OF MOST INTENSE SNOW...THROUGH EARLY AFTERNOON. * SNOW ENDING...BY EVENING. * IMPACTS...HAZARDOUS TRAVEL CONDITIONS DUE TO SNOW COVERED ROADS. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS WINTER WEATHER ADVISORY MEANS THAT SNOW WILL CAUSE TRAVEL DIFFICULTIES. USE CAUTION WHILE DRIVING AND REPORT SNOW ACCUMULATION TO THE NATIONAL WEATHER SERVICE BY CALLING 412-262- 1988...POSTING TO THE NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER @NWSPITTSBURGH. && $$ 15
089 WWUS41 KPBZ 131950 WSWPBZ URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE PITTSBURGH PA 250 PM EST THU FEB 13 2014 MDZ001-WVZ023-041-140000- /O.CON.KPBZ.WS.W.0004.000000T0000Z-140214T0000Z/ GARRETT-PRESTON-TUCKER- INCLUDING THE CITIES OF...OAKLAND MD...KINGWOOD...PARSONS 250 PM EST THU FEB 13 2014 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... * SNOW ACCUMULATIONS...ADDITIONAL 1 TO 3 INCHES. * SNOW ENDING...THIS EVENING. * IMPACTS...HAZARDOUS TRAVEL CONDITIONS ARE EXPECTED DUE TO SNOW ACCUMULATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS WINTER STORM WARNING MEANS THAT HEAVY SNOWFALL WILL MAKE TRAVEL DANGEROUS. IF YOU MUST VENTURE OUT AT ALL...USE EXTREME CAUTION. REPORT SNOW ACCUMULATION TO THE NATIONAL WEATHER SERVICE BY CALLING...412-262-1988...POSTING TO THE NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER @NWSPITTSBURGH. && $$ PAZ023-031-073>076-WVZ021-022-140000- /O.CON.KPBZ.WW.Y.0009.000000T0000Z-140214T0000Z/ INDIANA-GREENE-WESTMORELAND-WESTMORELAND RIDGES-FAYETTE- FAYETTE RIDGES-MARION-MONONGALIA- INCLUDING THE CITIES OF...INDIANA...WAYNESBURG...GREENSBURG... LATROBE...LIGONIER...DONEGAL...UNIONTOWN...CHAMPION...OHIOPYLE... FAIRMONT...MORGANTOWN 250 PM EST THU FEB 13 2014 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... * SNOW ACCUMULATIONS...ADDITIONAL 1 TO 2 INCHES. * SNOW ENDING...BY EVENING. * IMPACTS...HAZARDOUS TRAVEL CONDITIONS DUE TO SNOW COVERED ROADS. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS WINTER WEATHER ADVISORY MEANS THAT SNOW WILL CAUSE TRAVEL DIFFICULTIES. USE CAUTION WHILE DRIVING AND REPORT SNOW ACCUMULATION TO THE NATIONAL WEATHER SERVICE BY CALLING 412-262- 1988...POSTING TO THE NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER @NWSPITTSBURGH. && $$
401 WWUS41 KPBZ 132350 WSWPBZ URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE PITTSBURGH PA 650 PM EST THU FEB 13 2014 MDZ001-WVZ023-041-140100- /O.EXP.KPBZ.WS.W.0004.000000T0000Z-140214T0000Z/ GARRETT-PRESTON-TUCKER- INCLUDING THE CITIES OF...OAKLAND MD...KINGWOOD...PARSONS 650 PM EST THU FEB 13 2014 ...WINTER STORM WARNING WILL EXPIRE AT 7 PM EST THIS EVENING... LIGHT SNOW WILL CONTINUE TO DIMINISH THROUGH THE EVENING. ADDITIONAL ACCUMULATIONS SHOULD BE ONE INCH OR LESS THROUGH THE REMAINDER OF THE EVENING HOURS. $$ PAZ023-031-073>076-WVZ021-022-140100- /O.EXP.KPBZ.WW.Y.0009.000000T0000Z-140214T0000Z/ INDIANA-GREENE-WESTMORELAND-WESTMORELAND RIDGES-FAYETTE- FAYETTE RIDGES-MARION-MONONGALIA- INCLUDING THE CITIES OF...INDIANA...WAYNESBURG...GREENSBURG... LATROBE...LIGONIER...DONEGAL...UNIONTOWN...CHAMPION...OHIOPYLE... FAIRMONT...MORGANTOWN 650 PM EST THU FEB 13 2014 ...WINTER WEATHER ADVISORY WILL EXPIRE AT 7 PM EST THIS EVENING... LIGHT SNOW WILL TAPER OFF FROM WEST TO EAST THROUGH THE REMAINDER OF THE EVENING. ADDITIONAL ACCUMULATIONS SHOULD BE LESS THAN AN INCH...AND MAINLY OVER INDIANA COUNTY. $$
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before this winter storm warning went out at Feb 12, 1:30 AM EST, 2 hours 21 minutes earlier.
Area forecast discussion, Feb 12, 1:30 AM EST, 2 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PITTSBURGH PA
130 AM EST WED FEB 12 2014
.SYNOPSIS...
HIGH PRESSURE WILL MAINTAIN DRY AND COLD CONDITIONS INTO WEDNESDAY.
MID ATLANTIC LOW PRESSURE WILL SPREAD SNOW INTO THE RIDGES
SOUTHEAST OF PITTSBURGH WEDNESDAY NIGHT INTO THURSDAY.
&&
.NEAR TERM /THROUGH TODAY/...
STRONG RADIATIONAL COOLING IS UNDERWAY AS HIGH PRESSURE REMAINS IN
PLACE. ONLY A FEW COSMETIC CHANGES WERE MADE TO THE FORECAST
THROUGH THIS MORNING...MAINLY TO MAKE ADJUSTMENTS TO CLOUD AND WIND
DATA BASED ON OBS.
OTHERWISE TODAY LOOKS TO BE MOSTLY SUNNY UNTIL LATE IN THE DAY AS
THE SYSTEM DEVELOPING OVER THE GULF STATES BEGINS TO MOVE
NORTHEASTWARD. WARM ADVECTION AND SUNSHINE SHOULD ALLOW FOR
TEMPERATURES TO RISE AT LEAST INTO THE MID TO UPPER 20'S AND LOWER
30'S AND MAY BE EVEN A BIT WARMER IF CLOUD COVER TAKES LONGER TO
OVERSPREAD THE REGION. WITH THE NEWEST MODELS RUNS SLOWING THE
ONSET OF PRECIPITATION SLIGHTLY...ELIMINATED ANY MENTION OF POPS
UNTIL TONIGHT.
&&
.SHORT TERM /TONIGHT THROUGH FRIDAY/...
MODELS CONT TO INDICATE DEVELOPMENT OF MID ATLANTIC TO COASTAL LOW
PRES ON WED NGT AND THURSDAY...BUT CONT TO DIFFER ON MAGNITUDE AND
RESULTING PCPN SPREAD...ALTHOUGH THE LATEST GFS AND ECMWF HAVE
TRENDED CLOSER TO A CUTOFF MID LVL LOW SOLN...WHICH WOULD DLVP A
TROWAL AND INCRS FRONTOGENETICAL FORCING AND GENLY SHUNT HEAVIER
SNOWFALL WESTWARD.
TODAYS ADJUSTMENTS THUS FEATURE INCLUSION OF PRESTON COUNTY IN THE
WINTER STORM WATCH PREVIOUSLY ISSUED FOR TUCKER AND GARRETT
COUNTIES...AS WELL AS INCRSD POPS TO AT LEAST CHC NMBRS FOR
COUNTIES EAST AND SOUTH OF PITTSBURGH.
EITHER WAY...THE STORM IS PROJECTED QUICKLY EWD BY THU EVE...BUT
THE REPRIEVE WL BE BRIEF AS A FAST MOVING SHRTWV IS FORECAST FOR A
FRIDAY PASSAGE. POPS WERE INCRSD TO LIKELY NMBRS WITH THAT
SYSTEMS...BUT PROGRESSION AND POSITION OF THE LOW CNTR SHOULD
LIMIT ACCUMULATION TO SUB ADVISORY LEVELS.
&&
.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
THE NXT IN SERIES OF PROGRESSIVE...SNOW GENERATING LOWS IS
FORECAST FOR A LATE SATURDAY...EARLY SUNDAY PASSAGE. ZONAL FLOW IS
EXPD TO DVLP THEREAFTER WITH ANOTHER LOW POSSIBLY SPREADING
RAIN...OR A MIX LTR ON MONDAY.
GENLY FOLLOWED A WPC/GFS ENSEMBLE BLEND TO SMOOTH OUT MDL DIFFERENCES
THRU THE PD. THIS ALSO RESULTS IN A MORE TEMPERED RELATIVE WARM UP
ERLY NXT WK COMPARED TO MORE DETERMINISTIC SOLNS...WITH TEMPS RTNG
TO NR SEASONAL AVGS BY MON.
&&
.AVIATION /06Z WEDNESDAY THROUGH SUNDAY/...
VFR CONDS EXPD THRU WED EVE WITH HIGH PRES IN CTRL. INCRG HIGH
CLDS WL WORK INTO THE RGN LTR TDA AND TNGT AHD OF AN APPROACHING
LOW PRES SYSTEM.
.OUTLOOK..../THURSDAY THROUGH SUNDAY/...
RSTRNS IN SNW ARE EXPD THU ESP S AND E OF PIT WITH LOW PRES ALG
THE E COAST. PERIODIC RSTRNS ARE PSBL FRI THRU ERLY SUN AS SVRL
FAST MOVG DISTURBANCES CROSS THE RGN.
&&
.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...WINTER STORM WATCH FROM THIS EVENING THROUGH THURSDAY EVENING
FOR MDZ001.
OH...NONE.
PA...NONE.
WV...WINTER STORM WATCH FROM THIS EVENING THROUGH THURSDAY EVENING
FOR WVZ023-041.
&&Hazardous weather outlook, Feb 11, 2:01 PM EST, 13 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PITTSBURGH PA 201 PM EST TUE FEB 11 2014 OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-020>023-029- 031-073>076-WVZ001>004-012-021-022-121915- TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-JEFFERSON OH- MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER-VENANGO-FOREST- LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER-ALLEGHENY-ARMSTRONG- INDIANA-WASHINGTON-GREENE-WESTMORELAND-WESTMORELAND RIDGES-FAYETTE- FAYETTE RIDGES-HANCOCK-BROOKE-OHIO-MARSHALL-WETZEL-MARION-MONONGALIA- 201 PM EST TUE FEB 11 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL OHIO...NORTHWEST PENNSYLVANIA...SOUTHWEST PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA...NORTHERN WEST VIRGINIA AND NORTHERN PANHANDLE OF WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MDZ001-WVZ023-041-121915- GARRETT-PRESTON-TUCKER- 201 PM EST TUE FEB 11 2014 ...WINTER STORM WATCH IN EFFECT FROM WEDNESDAY EVENING THROUGH THURSDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND AND NORTHERN WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WATCH. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. 15
The office that day
Everything else NWS Pittsburgh, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 12, 7:58 AM EST | Winter Weather Advisory | PBZ | Marion | 35 hr |
Nearby
Winter Storm Warnings in Maryland, 2014Winter Storm Warnings in West Virginia, 2014Every winter storm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.